Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 191, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 3:02 PM CDT for Peoria County, Tazewell County, Illinois. It was in force for 58 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2005, 3:02 PM CDT (20:02 UTC)
- Expired
- Sep 19, 2005, 4:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 3:17 PM CDT | HAIL 0.88 | 3 N Glasford, IL | NICKEL SIZE HAIL. |
| Sep 19, 3:29 PM CDT | TSTM WND DMG | Glasford, IL | 3 TO 4 INCH DIAMETER TREE LIMBS DOWN. |
| Sep 19, 3:29 PM CDT | HAIL 1 | Glasford, IL | |
| Sep 19, 3:38 PM CDT | TSTM WND DMG | Groveland, IL | 4 INCH DIAMETER TREE DOWN. |
| Sep 19, 3:38 PM CDT | TSTM WND GST 60 | Groveland, IL | |
| Sep 19, 3:41 PM CDT | TSTM WND DMG | Morton, IL | PART OF ROOF TORN OFF SHOPPING CENTER. |
| Sep 19, 3:45 PM CDT | TSTM WND DMG | Bartonville, IL | 14 INCH DIAMETER TREE DOWN. |
| Sep 19, 3:45 PM CDT | HAIL 1 | Bartonville, IL | |
| Sep 19, 3:52 PM CDT | TSTM WND DMG | Pekin, IL | 18 INCH DIAMETER TREE LIMB FELL ON A HOUSE. LIMB LENGTH 15 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 545 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 192002
SVRILX
ILC143-179-192100-
/O.NEW.KILX.SV.W.0191.050919T2002Z-050919T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT MON SEP 19 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS
NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS
* UNTIL 400 PM CDT
* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES WEST OF TRIVOLI...OR ABOUT 6 MILES NORTHWEST OF CANTON...AND
WAS MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRIVOLI
GLASFORD
HANNA CITY
BARTONVILLE
PEORIA
BELLEVUE
CREVE COEUR
MARQUETTE HEIGHTS
OTHER LOCATIONS IN THE WARNING INCLUDE...EAST PEORIA...MORTON...DEER
CREEK...KINGSTON MINES...MACKINAW...MAPLETON...NORWOOD...PEKIN...
TREMONT...WASHINGTON...WEST PEORIA...GROVELAND AND SMITHVILLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4050 8932 4054 8987 4059 8987 4060 8988
4064 8987 4065 8988 4065 8998 4073 8998
4074 8935
$$
BARNES2 follow-up statements
000
WWUS53 KILX 192023
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT MON SEP 19 2005
ILC143-179-192100-
/O.CON.KILX.SV.W.0191.000000T0000Z-050919T2100Z/
TAZEWELL-PEORIA-
321 PM CDT MON SEP 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
NORTHERN TAZEWELL AND SOUTHERN PEORIA COUNTIES...
AT 319 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAPLETON...OR
ABOUT 8 MILES NORTHWEST OF PEKIN...MOVING EAST AT 25 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BARTONVILLE.
BELLEVUE.
PEORIA.
PEKIN.
WEST PEORIA.
MARQUETTE HEIGHTS.
CREVE COEUR.
EAST PEORIA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
HAIL UP TO NICKEL SIZED HAS BEEN REPORTED 3 MILES NORTH OF GLASFORD
WITH THIS STORM. IN ADDITION...6 INCH DIAMETER TREE BRANCHES HAVE
BEEN BLOWN DOWN IN THE CITY OF PEORIA. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4050 8932 4054 8987 4059 8987 4060 8988
4064 8987 4065 8988 4065 8998 4073 8998
4074 8935
$$
BARNES
&000
WWUS53 KILX 192101
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT MON SEP 19 2005
ILC143-179-192111-
/O.EXP.KILX.SV.W.0191.000000T0000Z-050919T2100Z/
TAZEWELL-PEORIA-
401 PM CDT MON SEP 19 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TAZEWELL AND SOUTHERN
PEORIA COUNTIES EXPIRES AT 400 PM CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
PEKIN.
WEST PEORIA.
MARQUETTE HEIGHTS.
CREVE COEUR.
PEORIA.
MORTON.
TREMONT.
EAST PEORIA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4050 8932 4054 8987 4059 8987 4060 8988
4064 8987 4065 8988 4065 8998 4073 8998
4074 8935
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 10:30 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 19, 10:30 AM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1030 AM CDT MON SEP 19 2005 .DISCUSSION... A NUMBER OF PERTINENT FEATURES TO EFFECT THE WEATHER THIS AFTERNOON AND EVENING. BIG CHALLENGE IS HOW WILL THESE FACTORS INTERACT. 12Z ETA FORECASTS STORM RELATIVE HELICITY VALUES OVER 250 M2/S2 AS 10-20 KT SOUTHWESTERLY FLOW IS OVERLAID WITH 50 KT MID-LEVEL JET MAX PROGGED TO DIVE SOUTHEAST INTO ILLINOIS LATER THIS AFTERNOON. CAPE VALUES ARE ALSO PROGGED TO BE GREATER THAN 2000 J/KG WITH TEMPS WELL INTO THE 80S AND DEW POINTS APPROACHING 70F. INHIBITING FACTORS INCLUDE 1-2 KFT DECK MOVING SOUTH ASSOCIATED WITH OUTFLOW FROM MCS THAT MOVED ACROSS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS. THE FLOW CAN BE SEEN AS A PACKET OF GRAVITY WAVES ON KILX RADAR. SOUTHWEST FLOW UNDERNEATH THIS DECK INDICATES THAT DECK IS RIDING ABOVE BOUNDARY LAYER AND MAY TAKE A BIT LONGER TO MIX OUT SINCE IT SHOULD INHIBIT HEATING AND THE ELIMINATION OF THE INVERSION. 12Z ETA KEEPS REGION CAPPED THROUGH MIDDLE AFTERNOON AND THEN DEVELOPS A RATHER MODEST AREA OF CONVECTION NEAR KSTL AND THEN ADVECTS THE CONVECTIVE CLUSTER ACROSS CENTRAL FORECAST AREA. HOWEVER...APPROACHING MID-LEVEL WAVE EVIDENCED BY CONVECTION DEVELOPING IN KMCI AREA WILL BE MOVING INTO ILLINOIS LATER THIS AFTERNOON AND INTERACTING WITH COLLECTION OF BOUNDARIES IN PLACE. IN PARTICULAR...THE TEMPERATURE CONTRAST CREATED BY THE OUTFLOW MAY BE SUFFICIENT TO FORCE LIFT THROUGH PROGGED CAP. WHEN CONVECTION DEVELOPS...IT SHOULD DO SO QUICKLY. WILL BE MAKING SOME CHANGES TO TEMPS TO REFLECT THE EFFECTS OF THE CLOUD DECK IMPACTING NORTHERN FORECAST AREA. ALSO WILL BE TWEAKING WINDS AND POPS TO REFLECT THE ABOVE ANALYSIS. .PREV DISCUSSION... BIT OF A BUSY NIGHT... APOLOGIES FOR THE DELAYED PRODUCTS. MAIN SHORT TERM CONCERNS ARE WITH CURRENT ELEVATED CONVECTION MOVING INTO THE EASTERN PART OF THE CWA. THEN ATTENTION SHIFTS BACK TO THE WEST FOR ANOTHER ROUND FOR THIS AFTERNOON INTO THE EVENING HOURS. .SHORT TERM...TODAY THROUGH WEDNESDAY. ELEVATED SHOWERS AND STORMS DEVELOPED ACROSS THE CWA FROM WEST TO EAST OVERNIGHT... ALL ASSOCIATED WITH THE LEADING EDGE OF SOME WARM/MOIST AIR ALOFT WITH THE LOW LEVEL JET CRANKING INTO THE REGION. CONVECTION APPEARED TO BE FOCUSED IN TWO REGIONS... UP OVER IOWA... CLOSER TO THE PARENT SFC LOW AND TRIPLE POINT... WHERE THE 850 JET WAS NOSING ACROSS THE WARM FRONT ALOFT WITH 50 KNOTS OF WIND. THE SECOND REGION WAS ACROSS CENTRAL ILLINOIS AND NORTHEASTERN MISSOURI WHERE THE 850 WINDS WERE A BIT MORE MODEST ACROSS THE WARM FRONT ALOFT... BUT WARM/MOIST ADVECTION WAS NONETHELESS SUBSTANTIAL. STEEP LAPSE RATES AND A RELATIVELY LOW WBZ HEIGHT ALLOWED FOR A FEW HAILERS. THIS ACTIVITY WILL CONTINUE TO PUSH EASTWARD THIS MORNING... THEN OUT ATTENTION WILL SHIFT BACK TO THE WEST WHERE THE SFC COLD FRONT REMAINS. SHORTWAVE TROUGH NICELY DEPICTED ON WATER VAPOR IMAGERY THIS MORNING... WITH VORT MAX CENTERED OVER EASTERN ND... AND TRAILING TROUGH ACROSS WESTERN SD INTO THE ROCKIES. THERMAL TROUGH APPEARS TO BE RUNNING A BIT AHEAD OF THIS FEATURE... AND SHOULD BEGIN MOVING INTO OUR AREA LATER THIS AFTERNOON... HELPING TO STEEPEN DEEP LAYER LAPSE RATES AS MID-LEVEL VORTICITY ADVECTION WORKS IN. ALSO... A 90-100 KT JET STREAK NOSING INTO WESTERN IA THIS MORNING... ASSOCIATED WITH THE SAME UPPER DISTURBANCE... WILL PUSH EASTWARD TO LAKE MICHIGAN BY THIS AFTERNOON... LEAVING MUCH OF CENTRAL ILLINOIS IN THE RRQ... WITH THE ETA DEPICTING AN AREA OF TRUE UPPER DIVERGENCE ACROSS CENTRAL ILLINOIS DOWN INTO EASTERN MISSOURI. 850 MB WINDS WILL REMAIN QUITE STRONG... AROUND 30-40KTS THIS AFTERNOON AS THE UPPER WARM FRONT PUSHES UP TO THE GREAT LAKES REGION. MEANWHILE... MID-LEVEL WINDS WILL ALSO BE ON THE INCREASE IN ADVANCE OF APPROACHING SHORTWAVE DISTURBANCE. THIS WILL YIELD 0-6KM DEEP LAYER SHEAR VALUES OF ABOUT 40 KTS BY AFTERNOON... MUCH OF IT IN THE LOWEST 3KM. SHEAR WILL QUICKLY BECOME UNIDIRECTIONAL AS LOW LEVEL WINDS VEER TO THE SOUTHWEST AHEAD OF THE COLD FRONT TODAY. FORECAST SOUNDINGS WOULD SUGGEST CONVECTION SHOULD QUICKLY BECOME LINEAR... WITH LAPSE RATES IN THE HAIL GROWTH REGION REMAINING STEEP... AND FRZ/WBZ HEIGHTS REMAINING CLOSE TO WHERE THEY WERE OVERNIGHT. WITH STRONG WINDS ALOFT... EXPECT DAMAGING WINDS AND LARGE HAIL TO BE PRIMARY THREAT FOR SEVERE. HOWEVER... INSTABILITY IS OF COURSE A KEY INGREDIENT HERE. EARLIER THERE WERE CONCERNS ABOUT OVERNIGHT ACTIVITY AND LEFTOVER CLOUDS HAVING A STABILIZING EFFECT. IT APPEARS NOW THAT WITH ACTIVITY RAPIDLY PUSHING EASTWARD... AND CLEAR SKIES ABOUND WEST OF THE MISSISSIPPI... THAT LACK OF INSTABILITY WILL NOT BE AN ISSUE. ETA APPEARS TO HAVE A GOOD HANDLE ON THE CURRENT SITUATION... AND IF ANYTHING PERHAPS CLEARS THE EASTERN COUNTIES OUT OF THEIR CURRENT CONVECTION A BIT TOO SLOWLY. FORECAST SOUNDINGS SHOW MODERATE INSTABILITY ACROSS THE AREA. QUESTION THEN BECOMES HOW CONVECTION WILL EVOLVE DURING THE AFTERNOON. BOTH THE ETA AND THE U OF I WRF MODELS POINT TOWARDS CONVECTION INITIATING IN NW MISSOURI EARLY THIS AFTERNOON. THIS IS APPARENTLY IN RESPONSE TO A SECONDARY SFC LOW (CURRENTLY OVER SW KANSAS) MOVING NE INTO NORTHWESTERN MISSOURI BY 15Z. CONVECTION THEN FIRES IN THE VICINITY OF THIS NEW SFC LOW ABOUT THE SAME TIME COOLER AIR BEGINS MOVING IN ALOFT... AND NW MISSOURI ENTERS INTO THE RRQ OF THE UPPER LEVEL JET STREAK. WHILE I STILL DONT TRUST THE MODELS FOR SUCH DETAILS... THIS SCENARIO SEEMS PLAUSIBLE AS THE NEW SFC LOW SHIFTS NE ALONG THE FRONT. CONVECTION SHOULD ALSO FIRE ACROSS THE COLD FRONT THROUGH THE AFTERNOON... WITH THE BEST CHANCE OF PRECIP BEING IN THE EAST AND SOUTHEASTERN COUNTIES... WHO SHOULD HAVE RECOVERED FROM THIS MORNINGS CONVECTION... AND REALIZE MAX HEATING POTENTIAL BY LATE AFTERNOON PRIOR TO FROPA. CONVECTION WILL CONTINUE IN THE EAST AND SOUTHEAST THROUGH THE FIRST HALF OF THE NIGHTTIME HOURS... BEFORE CLEARING OUT BY MORNING. EXPECT MOSTLY SUNNY SKIES... PERHAPS SOME RESIDUAL CU IN THE EAST/SE ON TUESDAY AS HIGH PRESSURE MOVES OVERHEAD. THIS HIGH WILL SHIFT EAST BY WEDNESDAY... RESULTING IN RETURN FLOW ACROSS THE AREA. ANOTHER DISTURBANCE... ASSOCIATED WITH STRONG NORTHERN STREAM JET ACROSS SOUTHERN CANADA... WILL RESULT IN SFC CYCLOGENESIS OVER THE PLAINS WEDNESDAY. INCREASING WARM/MOIST ADVECTION ASSOCIATED WITH LLJ MAY RESULT IN SOME CONVECTION WEDNESDAY NIGHT... MOST LIKELY ACROSS IOWA. WILL KEEP GOING WITH THE 20 POP IN THE FAR NW UNTIL THIS BECOMES MORE REFINED. RIGHT NOW... WOULD THINK THAT NOCTURNAL CONVECTIVE THREAT WOULD MAINLY BE OFF TO OUR NORTH AND WEST. LONG TERM...THURSDAY THROUGH SUNDAY. VERY LITTLE CHANGES MADE TO THE LONG TERM THIS EVENING DUE TO ON-GOING WEATHER AND DAY ONE CONCERNS. HOWEVER... STILL LOOKS LIKE PRECIP WILL BECOME MORE LIKELY THURSDAY NIGHT INTO FRIDAY AT LEAST... WITH THE NEXT COLD FRONT ATTEMPTING TO MOVE THROUGH. MODELS CONTINUE TO POINT TOWARDS THE FRONT STRETCHING OUT AND STALLING ACROSS THE AREA FOR THE WEEKEND. THIS OCCURS AS RIDGING BUILDS ACROSS THE SOUTHEASTERN STATES... THE SAME RIDGE THAT WILL EVENTUALLY GUIDE RITA THROUGH THE GULF OF MEXICO. STILL SOME QUESTIONS AS TO HOW FAR NORTH THIS RIDGING BUILDS... WHICH WOULD LIKELY HAVE AN IMPACT ON LATE WEEK TEMPERATURES. HOWEVER... LONG RANGE MODELS HAVE BEEN... AND STILL ARE DEPICTING ZONAL FLOW ACROSS THE MIDWEST FROM MIDWEEK THROUGH THE WEEKEND... EVEN AS OUR MIDWEEK SYSTEM MOVES THROUGH... IT IS ONLY A SUBTLE SHORTWAVE EMBEDDED IN THE ZONAL FLOW. THIS SORT OF PATTERN IS RIPE FOR A STALLED OUT EAST-WEST ORIENTED FRONT. WILL CONTINUE WITH THE 20 POPS FOR NOW... BUT MAY NEED TO CONSIDER RAISING POPS IF STALLED OUT FRONT SCENARIO CONTINUES TO LOOK LIKELY. FUTURE PATH OF RITA MAY RESULT IN INCREASED MOISTURE BEING PULLED INTO THE AREA AROUND THE SUBTROPICAL HIGH OVER THE SOUTHEASTERN CONUS EARLY NEXT WEEK. STAY TUNED. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. BARKER/HARDIMAN
Hazardous weather outlook, Sep 19, 11:43 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1143 AM CDT MON SEP 19 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-201645- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1143 AM CDT MON SEP 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INTERACT WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF THE ILLINOIS RIVER BY 2 PM WITH THE REMAINDER OF THE REGION IMPACTED BY THESE STORMS BY LATE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT THROUGH SATURDAY BRINGING THE REGION ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. BARKER
In the hours before
Special weather statement, Sep 19, 1:04 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 104 PM CDT MON SEP 19 2005 ILZ027>029-031-036>037-040-042-047>051-200100- CASS-FULTON-KNOX-LOGAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 104 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 800 IN EFFECT UNTIL 8 PM CDT FOR THE FOLLOWING AREA... IN ILLINOIS THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL ILLINOIS LOGAN... MARSHALL... MASON... MENARD... PEORIA... SANGAMON... TAZEWELL... WOODFORD... IN NORTH CENTRAL ILLINOIS STARK... IN WEST CENTRAL ILLINOIS CASS... FULTON... KNOX... MORGAN... SCHUYLER... SCOTT... THIS INCLUDES THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE... LINCOLN...PEORIA AND SPRINGFIELD.
Local storm report, Sep 19, 3:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG FAIRVIEW 40.65N 90.19W
09/19/2005 FULTON IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN. POWER LINES DOWN.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 44 min |
| Sep 19, 1:02 AM CDT | Severe Thunderstorm Warning | ILX | Cass | 51 min |
| Sep 19, 2:11 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 64 min |
| Sep 19, 2:43 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Tazewell | 55 min |
| Sep 19, 3:16 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 43 min |
| Sep 19, 4:15 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Macon | 60 min |
| Sep 19, 7:15 AM CDT | Severe Thunderstorm Warning | ILX | Douglas, Edgar | 60 min |
| Sep 19, 2:47 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 58 min |
| Sep 19, 3:40 PM CDT | Tornado Warning | ILX | Tazewell | 50 min |
| Sep 19, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 61 min |
| Sep 19, 3:53 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 46 min |
| Sep 19, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 29 min |
| Sep 19, 4:26 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 26 min |
| Sep 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 55 min |
| Sep 19, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 59 min |
| Sep 19, 5:42 PM CDT | Tornado Warning | ILX | Morgan, Scott | 48 min |
| Sep 19, 6:09 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.